# SDR FDEA201007152525

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A7082503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STA 5-83 X-=8 SEAT TRACK BASE FOUND CRACKED. CRACKED SEAT TRACK AT STA 5-83 X= 8 AREA REMOVED AS PER SRM 51-31-01 REV 43. NEW SEAT TRACK HOLES TRANSFERRED AS PER SRM 51-31-01 REV 43. PROTECTED AS PER SRM 51-21-01 REV 43. SEAT TRACK INSTALLED AS PER SRM 51-31-01 REV 43. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
